Proceedings of the Japan Academy

On the ranges of the increasing mappings

Sadayuki Yamamuro

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 41, Number 3 (1965), 212-214.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195522456

Digital Object Identifier
doi:10.3792/pja/1195522456

Mathematical Reviews number (MathSciNet)
MR0180873

Zentralblatt MATH identifier
0137.32502

Subjects
Primary: 47.80
Secondary: 47.10

Citation

Yamamuro, Sadayuki. On the ranges of the increasing mappings. Proc. Japan Acad. 41 (1965), no. 3, 212--214. doi:10.3792/pja/1195522456. http://projecteuclid.org/euclid.pja/1195522456.


Export citation

References

  • [1] S. Lang: Introduction to Differentiate Manifolds. Interscience Publishers (1962).
  • [2] M. M. Vainberg: Variational Methods for the Study of Non-linear Operators (translated by A. Feinstein). Holden-Day (1964).
  • [3] S. Yamamuro: Monotone mappings in topological linear spaces. Journ. Australian Math. Soc. (to appear).
  • [4] S. Yamamuro: On the spectra of uniformly increasing mappings. Proc. Japan Acad., 40, 740-742 (1964).
  • [5] S. Yamamuro: A characterization of the increasing mappings. Yokohama Math. Journ. (to appear).